# SDR 9723761224

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd T-Chord
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION T CHORD OF AFT PRESSURE BULKHEAD AT FS 2007, RBL 24.  REPAIRED PER EA 12-152774.
